Alert archive / Pennsylvania / High Wind Watches in 2021
High Wind Watch 1, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this high wind watch at Mar 24, 2021, 1:03 PM EDT for 11 counties in Ohio; 9 counties in West Virginia; 14 counties in Pennsylvania. It took effect at Mar 26, 2021, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 24, 2021, 1:03 PM EDT (17:03 UTC)
- In effect from
- Mar 26, 2021, 2:00 AM EDT
- Expired
- Mar 25, 2021, 1:12 PM EDT
- In force
- Issued by
- NWS Pittsburgh, PA
All 34 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.1 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
655 WWUS71 KPBZ 241703 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 103 PM EDT Wed Mar 24 2021 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509>514-250115- /O.NEW.KPBZ.HW.A.0001.210326T0600Z-210326T1800Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Punxsutawney, Brookville, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Kittanning, Ford City, Indiana, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 103 PM EDT Wed Mar 24 2021 ...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph possible. * WHERE...Portions of northwest, southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...From late Thursday night through Friday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
4 follow-up statements
050 WWUS71 KPBZ 241705 CCA NPWPBZ URGENT - WEATHER MESSAGE...CORRECTED National Weather Service Pittsburgh PA 105 PM EDT Wed Mar 24 2021 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509>514-250115- /O.COR.KPBZ.HW.A.0001.210326T0600Z-210326T1800Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Punxsutawney, Brookville, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Kittanning, Ford City, Indiana, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 105 PM EDT Wed Mar 24 2021 ...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Portions of northwest, southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...From late Thursday night through Friday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
928 WWUS71 KPBZ 242340 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 740 PM EDT Wed Mar 24 2021 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509>514-250800- /O.CON.KPBZ.HW.A.0001.210326T0600Z-210326T1800Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Punxsutawney, Brookville, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Kittanning, Ford City, Indiana, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 740 PM EDT Wed Mar 24 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Portions of northwest, southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...From late Thursday night through Friday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
807 WWUS71 KPBZ 250724 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 324 AM EDT Thu Mar 25 2021 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509>514-251800- /O.CON.KPBZ.HW.A.0001.210326T0600Z-210326T1800Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Punxsutawney, Brookville, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Kittanning, Ford City, Indiana, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 324 AM EDT Thu Mar 25 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Portions of northwest, southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...From late Thursday night through Friday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
448 WWUS71 KPBZ 251712 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 112 PM EDT Thu Mar 25 2021 OHZ039>041-048>050-057>059-068-069-PAZ007-013-020-WVZ001>003- 260115- /O.UPG.KPBZ.HW.A.0001.210326T0600Z-210326T1800Z/ /O.NEW.KPBZ.HW.W.0001.210326T0600Z-210326T1800Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Lawrence-Beaver- Hancock-Brooke-Ohio- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, Grove City, New Castle, Ellwood City, Aliquippa, Beaver Falls, Ambridge, Monaca, Weirton, Follansbee, Wellsburg, and Wheeling 112 PM EDT Thu Mar 25 2021 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 2 PM EDT FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Portions of northwest and southwest Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...From 2 AM to 2 PM EDT Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ PAZ074-076-WVZ512>514-260115- /O.UPG.KPBZ.HW.A.0001.210326T0600Z-210326T1800Z/ /O.NEW.KPBZ.HW.W.0001.210326T0900Z-210326T2200Z/ Higher Elevations of Westmoreland-Higher Elevations of Fayette- Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of Ligonier, Donegal, Champion, Ohiopyle, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 112 PM EDT Thu Mar 25 2021 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 6 PM EDT FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...In Pennsylvania, Higher Elevations of Westmoreland and Higher Elevations of Fayette Counties. In West Virginia, Eastern Preston, Western Tucker and Eastern Tucker Counties. * WHEN...From 5 AM to 6 PM EDT Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ PAZ008-009-014>016-021>023-029-031-073-075-WVZ004-012-021-509>511- 260115- /O.UPG.KPBZ.HW.A.0001.210326T0600Z-210326T1800Z/ /O.NEW.KPBZ.WI.Y.0002.210326T0900Z-210326T2200Z/ Venango-Forest-Butler-Clarion-Jefferson PA-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland-Fayette-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Including the cities of Oil City, Franklin, Tionesta, Butler, Clarion, Punxsutawney, Brookville, Pittsburgh Metro Area, Kittanning, Ford City, Indiana, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Uniontown, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, and Bruceton Mills 112 PM EDT Thu Mar 25 2021 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. Isolated gusts to 55 MPH possible. * WHERE...Portions of northwest, southwest and western Pennsylvania and northern and the northern panhandle of West Virginia. * WHEN...From 5 AM to 6 PM EDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this high wind watch went out at Mar 24, 7:33 AM EDT, 5 hours 30 minutes earlier.
Area forecast discussion, Mar 24, 7:33 AM EDT, 5 hours 30 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 733 AM EDT Wed Mar 24 2021 .SYNOPSIS... Scattered showers will move through the region this morning. A stronger low will bring showers, thunderstorms, and strong wind for Thursday and Friday. && .NEAR TERM /THROUGH TONIGHT/... Scattered showers will gradually decrease in coverage throughout the day as shortwave support propagates east, and moisture wanes when surface temperature warms. Warm advection will be maintained as thermally indirect circulation develops surrounding an incoming jet streak. Temperature, as a result, will warm to the 70s today for most. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... A longwave trough is progged to persist across the Western CONUS through late week. A shortwave ejecting out of the trough, and an associated deepening sfc low, are expected to cross the Upper Ohio Valley region Thursday and Friday, bringing rain and thunder chances with passage. As a jet streak develops aloft, associated frontogenesis and vorticity advection may result in a rapidly intensifying low pressure system coincident with a strong wind field that's translated to the surface. This will especially be true with any organized showers or thunderstorms that develop. SPC has outlooked the area in a Marginal Risk for Thursday. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... The pattern remains active into the latter half of the weekend as an upper level trough undergoing cyclogenesis has the potential to filter in cold air from the northwest and result in several precipitation types. Plenty of uncertainty still remains with many details. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... A few scattered showers/sprinkles will continue to lift out of the area this morning as low pressure rides up the Atlantic Seaboard, with ceilings/visibilities remaining mostly VFR. Clouds will lift and break up this afternoon as the warm sector sets up over the region, with no restriction potential foreseen through tonight. Wind will blow out of the south today, with afternoon gusts of 15 to 20 knots. Wind will veer to the southwest tonight, but become lighter .Outlook... Widespread restrictions are likely late Thu/Fri with low pressure. Wind gusts exceeding 40 knots will be possible later Thursday night into Friday morning. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Mar 24, 6:07 AM EDT, 6 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 607 AM EDT Wed Mar 24 2021 PAZ007>009-013>016-020>023-073>076-WVZ510>514-251015- Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver- Allegheny-Armstrong-Indiana-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 607 AM EDT Wed Mar 24 2021 This Hazardous Weather Outlook is for northwest Pennsylvania, southwest Pennsylvania, western Pennsylvania and northern West Virginia. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong winds are possible Thursday Night through Friday. Headlines may be needed to address this possibility. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039>041-048>050-057>059-068-069-PAZ029-031-WVZ001>004-012-021-509- 251015- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Washington-Greene-Hancock- Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- 607 AM EDT Wed Mar 24 2021 This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, northern West Virginia and the northern panhandle of West Virginia. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms are possible on Thursday Afternoon and Evening. SPC has issued a marginal risk for the area on Thursday for the concern of damaging wind. Strong winds are possible Thursday Night through Friday. Headlines may be needed to address this possibility. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Mar 24, 9:49 AM EDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
949 AM EDT Wed Mar 24 2021
OHZ039>041-048>050-057>059-068-069-241400-
Guernsey-Monroe-Jefferson-Noble-Tuscarawas-Coshocton-Harrison-
Muskingum-Belmont-Columbiana-Carroll-
949 AM EDT Wed Mar 24 2021
...THIS MESSAGE IS FOR TEST PURPOSES ONLY...
TEST. TEST. TEST. The National Weather Service in Pittsburgh has
issued a TEST message for the Ohio Statewide Tornado Drill.
This includes all counties in Ohio, and is valid until 1000 AM EDT.
This is a TEST message.
This is a TEST. Repeating, this is a TEST message for the Ohio
Statewide Tornado Drill. There is no severe weather occurring at
this time.
This TEST message is part of the annual Ohio Tornado Drill. If this
was an actual severe weather event, you would be given information
about the hazard. The National Weather Service, Ohio Emergency
Management Agency and the Ohio Committee on Severe Weather Awareness
encourages you to use this time to either active or review your
severe weather safety plans.
Repeating, this has been a TEST tornado warning message for the 2021
Ohio Tornado Drill. This concludes the TEST.
This is a TEST message. Repeating, this is only a TEST.
LAT...LON 4046 8218 4044 8167 4063 8167 4065 8124
4072 8124 4073 8109 4090 8108 4090 8052
4064 8052 4058 8067 4032 8060 3977 8087
3962 8088 3954 8104 3955 8106 3965 8145
3958 8147 3959 8159 3975 8164 3982 8217
TIME...MOT...LOC 1340Z 240DEG 49KT 4040 8025
Bookbinder/WFO PBZThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 9:49 AM EDT | Special Weather Statement | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 11 min |
Nearby
High Wind Watches in Pennsylvania, 2021High Wind Watches in Ohio, 2021High Wind Watches in West Virginia, 2021Every high wind watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.